Recently, the Japanese AV industry is growing stronger than ever, to the point that the appearance of names like Yua Mikami, Karen Kaede is increasing and attracting a lot of attention. Even every year, this industry also attracts the entry of thousands of beautiful, famous hot girls and makes many people easily associate it with a light, high-income, low-risk job. . However, things are not always like that, just look at the case of Marin Hinata – a beautiful 18+ movie hot girl who has to suspend all activities just for the reason below.
Marin Hinata – the beautiful hot girl in the story
He is also very famous in the Japanese AV industry
Only 23 years old but with a long history in the industry, Marin Hinata has long been one of the most famous “saints” in the Japanese AV industry. With a beautiful appearance, hot body, Marin is even an advertising model for many major magazines in the land of the rising sun. But quite a lot of fans of the hot girl had to be surprised when, recently, Marin announced to suspend her acting activities. And to clarify the reason, she has just posted a photo that stunned many people.
The picture that Marin Hinata recently posted on her personal page
Accordingly, it can be seen that Marin Hinata’s smooth face is now visibly deformed. Still with the same beautiful lines as before, but now, the hot girl also has many “red spots” on her face, rough and makes Marin Hinata pause all activities. According to Marin, this has been going on for a long time and she herself has not come up with a solution.
Marin Hinata’s former angelic face
These images are now a thing of the past
Like Hinata shared, although it is entirely possible to ask the post-production department to edit photos to erase these traces, she still decided to take a break to have time to repair her beauty.
Regarding Hinata’s incident, an expert in the Japanese AV field also spoke up and shared that this is actually an occupational disease that many people often suffer from. Accordingly, in the process of working, the hot AV girls often have to use birth control pills, and absorbing too much progestin in the drug will easily cause symptoms to their skin as well as obesity. That said, being an AV actor is not entirely happy, is it?